Panadol Max Strength 1000mg Lemon Powder/Solution

Panadol

  • €4.75


Details
Powder for Oral Solution Paracetamol 1000mg

What is it for?
Fast, effective Panadol Max Strength Cold & Flu Hot Lemon contains the maximum strength of paracetamol to provide relief from: Fever, Headache, Aching Limbs, Sore Throat, Shivers and Sinus Pain Take at the first signs of a 'flu or severe cold for rapid relief.

Features

  • For body aches & pains, sore throat, shivers and sinus pain

Ingredients
Each sachet contains Paracetamol 1000mg, Also contains Ascorbic Acid (Vitamin C), Sucrose, Citric Acid, Sodium Citrate, Maize Starch, Sodium Cyclamate, Saccharin Sodium, Colloidal Silica, Lemon Flavour and Natural Curcumin, Sucrose content 3.7g, Sodium content 0.12g, Carbohydrate content 4.1g per sachet, See leaflet for further information

Storage
This product does not require any special storage conditions. See base of pack for batch number and expiry date.

Safety Warning
- Not suitable for children under 12 years.
- For professional advice on medicines, consult your pharmacist.
- Contains paracetamol do not take: if you are allergic to paracetamol or any of the ingredients listed on the pack.
- Do not exceed the stated dose.
- Do not take with other products containing paracetamol.
- Consult your doctor before taking panadol max strength cold & flu hot lemon if you are taking prescribed medicines, are under the care of a doctor or are pregnant.

Buy at MediPharm.ie


We Also Recommend


en English
X

Net Orders Checkout

Item Price Qty Total
Subtotal €0.00
Shipping
Total

Shipping Address

Shipping Methods